Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Seong-Chun Kim 1 Article
A Case of Phalloides Syndrome where T-PLS(R)was used for Hemodynamic Support
Seong-Chun Kim, Kyu-Seok Kim, Gil-Joon Suh
J Korean Soc Clin Toxicol. 2004;2(2):133-136.   Published online December 31, 2004
  • 69 View
  • 0 Download
AbstractAbstract PDF
Phalloides syndrome has usually occurred after incidental mushroom ingestion. It is sometimes difficult to differentiate toxic mushrooms from edible ones, especially in lay person because of their morphological similarities. In Korea, Amanita virosa and Amanita subjunquillea have been reported as a cause of fulminant hepatic failure in mushroom poisoning (phalloides syndrome). We report a case of phalloides syndrome who came to death with fulminant hepatic failure even though we planned liver transplantation and used T-PLS(R) (Twin Pulse Life Support) for hemodynamic support while waiting for the donor.

JKSCT : Journal of The Korean Society of Clinical Toxicology